My sex life is not the same since I found out I have high blood presure. Sometimes I can't get an aroused/erection?
Medication? Unfortunately, some of the blood pressure medications can have side effects that you are describing. Fortunately, there's many types of blood pressure medications that can be tailored to your needs. Talk to your doctor.
Talk to doctor. There are different possible reasons & 2 common ones would be psychological & vascular. If you're anxious/stressed about your blood pressure's effect on your heart, you might be subconsciously worried that sex paired with the high pressure will be too much for your heart. Or the erectile dysfunction could be a sign of underlying vascular disease. Suggest a thorough eval & discussion with your doc.
Options. This could be from the high blood pressure itself or from the medication use to treat it. If it continues, i would recommend seeing your doctor for treatment options.
See your doctor. BP meds can have sexual side effects. Go see your doctor and keep seeing him/her until you get meds that cause the least symptoms. If you do not have known heart disease tell your doctor that you do not want to be on beta-blockers. They help people with heart disease but are not required in those w/o it. Beta-blockers have the most side effects. Don't give up.